# SDR FDEA200902250723

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 43,212 hours, 17,451 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3905302101
- Part serial: 2343
- Condition: Failed
- Location: Nr 7 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 7 SPOILERS ECAM CAME ON DURING CLIMB-OUT.  COMPLIED W/ECAM QRH.  COULD NOT CONFIRM SPOILERS RETRACTED.  OPTED TO RETURN TO IND.  T/S PER TSM, EFCU 1 FAULTED C1 2, EFCU 2 FAULTED M1 2, 4,7 .  PER CREW DEBRIEF SPOILER 7 PUSH BUTTON  WOULD NOT RESET OR LATCH IN.  REMOVED AND REPLACED EFCU 2 PER AMM 27-61-34-4 AND ALSO REPLACES NR 7 SPOILER PUSH BUTTON SWITCH LIGHT PER ESPM.  PERFORMED ADJ/TEST PER AMM 27-65-00-5.  ALL INDICATIONS NORMAL.  OK FOR SERVICE.
